# SDR DJFA2009009

- Difficulty date: February 12, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N704LX
- Make and model: Cessna 750
- Aircraft serial: 7500091
- Aircraft time: 9,948 hours, 6,134 cycles
- Engine: Allsn AE3007C
- Engine time: 9,790 hours, 6,027 cycles
- System (JASC): 8300 · Accessory Gearboxes
- Part: Carbon Seal
- Part number: 4252070
- Part serial: 3432
- Condition: Leaking
- Location: Accy Gearbox
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT CREW REPORTED AN OILY BURNING ODOR FROM THE AIR CONDITIONING DUCTS.  CREW DEACTIVATED THE FWD AC PAC AND THE ODOR WENT AWAY. MX FOUND THE NR1 ENGINE ACCY GEARBOX BREATHER ADAPTOR CARBON SEAL LEAKING.  THE SEAL WAS REPLACED AND THE LEAK WAS STILL PRESENT.  MX FOUND THAT THE NEWLY INSTALLED SEAL WAS NOT PROPERLY SEATED.  THE SEAL WAS AGAIN REPLACED AND SUBSEQUENT ENGINE RUNS PROVED SUCCESSFUL.  THE FAULT REPEATED ON THE NEXT FLIGHT.
